MathSciNet Relay Station
MathSciNet bibliographic data
MR1500648 20D99 (12E20)
Dickson, Leonard Eugene On the subgroups of order a power of $p$ in the quaternary abelian group in the Galois field of order $p^n$. Trans. Amer. Math. Soc. 4 (1903), no. 4, 371–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement